# SDR QXEA200601531

- Difficulty date: April 28, 2006
- Submitted: June 26, 2006
- Operation: Air carrier
- Aircraft: N425QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4039
- Aircraft time: 10,425 hours, 7,239 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC C3 FUSELAGE INTERIOR, SEAT TRACK, RIGHT HAND INBOARD P/N 85338210-107 HAS CORROSION ON TOP AND INSIDE CLAW FROM STATION X704 TO X747.6. REPAIRED IAW RD 8/4-53-1496 AND HORIZON AIR EA 6-53-684.
